Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Severe leg and foot pain, pins and needles sensation, cramps. Blood flow test normal. Causes?

Good evening My name is XXXXX, I have server leg and feet pain. I work ten hours a day on my feet and i do have overpronation and do wear insert for my shoes but it makes it worst. I am able to be on them ery little or none at all the pain get relly bad like pins and needles and tearing cramping colud this also effect my back and is this tarsal tunnel. Have had blood work it all came back fine and alos had test to make sure no blockage and hte blood flow was ok thabt was fine Been treated for panter fischsa, been out of work for p 9 weeks and have done therepy Thanks
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
In your case you need to see an orthopaedic blood you can not see any changes .its mere neuro problem with.also physiotherapy may help in your condition .wishing you good health .
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor